# SDR 9520399140

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Fwd Access
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FORWARD ACCESSORY COMPARTMENT DOOR WARNING LIGHT ILLUMINATED DURING INITIAL TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  ADJUSTED DOOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
